Free Access
Volume 8, August 2004
Page(s) 56 - 65
Published online 15 September 2004
  1. F. Comets and S.Yu. Popov, Limit law for transition probabilities and moderate deviations for Sinai's random walk in random environment. Probab. Theory Relat. Fields 126 (2003) 571-609. [CrossRef]
  2. A. Greven and F. den Hollander, Large deviations for a random walk in random environment. Ann. Probab. 22 (1994) 1381-1428. [CrossRef] [MathSciNet]
  3. Y. Hu and Z. Shi, The limits of Sinai's simple random walk in random environment. Ann. Probab. 26 (1998) 1477-1521. [CrossRef] [MathSciNet]
  4. Y. Hu and Z. Shi, Moderate deviations for diffusions with Brownian potentials. (2003) Preprint PMA–792 available at
  5. B. Hughes, Random Walks and Random Environments. Vol. 2. Random Environments. The Clarendon Press, Oxford University Press, New York (1996).
  6. Z. Shi, Sinai's Walk via Stochastic Calculus, in Milieux Aléatoires, F. Comets and E. Pardoux Eds., Société Mathématique de France, Paris, Panoramas et Synthèses 12 (2001).
  7. A. Shiryaev, Probability. 2nd edn., Springer, New York (1989).
  8. Ya.G. Sinai, The limiting behavior of one-dimensional random walk in random medium. Theory Probab. Appl. 27 (1982) 256-268. [CrossRef]
  9. O. Zeitouni, Lecture Notes on Random Walks in Random Environment. (2003) Preliminary version at

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.